New lower matrix bounds for the solution of the continuous algebraic lyapunov equation

Full text for this resource is not available from the Research Repository.

Davies, Richard, Shi, Peng and Wiltshire, Ronald (2008) New lower matrix bounds for the solution of the continuous algebraic lyapunov equation. Asian Journal of Control, 10 (4). pp. 449-455. ISSN 1934-6093

Abstract

New lower matrix bounds are derived for the solution of the continuous algebraic Lyapunov equation (CALE). Following each bound derivation, an iterative algorithm is proposed to derive tighter matrix bounds. In comparison to existing results, the presented results are more concise and are always valid when the CALE has a non-negative definite solution. We finally give numerical examples to show the effectiveness of the derived bounds and make comparisons with existing results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3602
DOI https://doi.org/10.1002/asjc.044
Official URL http://onlinelibrary.wiley.com/doi/10.1002/asjc.44...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18740, lower matrix bound, continuous algebraic Lyapunov equation, iterative algorithm
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login